Nonlinear Oscillations of Gas Bubbles in Liquids: Steady State Solutions



Journal Title

Journal ISSN

Volume Title


Journal of the Acoustical Society of America


The nonlinear oscillations of a spherical gas bubble in an incompressible, viscous liquid subject to the action of a sound field are investigated by means of an asymptotic method. Approximate analytical solutions for the steady?state oscillations are presented for the fundamental mode, for the first and second subharmonics, and for the first and second harmonics to second order in the expansion. These results are compared with some numerical ones and a very good agreement is found.



Viscous liquid, Asysmptotic analysis


Copyright 1974 The Journal of the Acoustal Society of America. Recommended citation: Prosperetti, Andrea. "Nonlinear oscillations of gas bubbles in liquids: steady?state solutions." The Journal of the Acoustical Society of America 56, no. 3 (1974): 878-885. DOI: 10.1121/1.1903341 URL: Reproduced in accordance with the original publisher’s licensing terms and with permission from the author(s).